hey guys im now trying to post again for the 3 time. im gonna make my story quick and short and hopefully yall can help. about 5-6 mths ago i gained about 10-13 pds due to starting birth control and paxil for anxiety. all of it went to my tummy and now i cannot fit in any of my jeans. i was wondering if yall had any advice and tips to give me on how i could loose like 5 pds and juust a couple inches in my waist. i been trying to run/walk mile at least 2-3 times a week. i just wanna gt back to the old me again. being a full time working single mom to a 5 yr old im limited to time and fast food is very convinant. i eat it at leat 4 times a week...before i nver had a problem and could eat whatever but now im serious and ive gotta gt back to the old me...pls tips, avice, anything! Thanks in advance for any responses
I was once on paxil and birthcontrol and gained to, once your body gets used to those drugs in your body you'll start going the other way! Just try to drink a lot of water and watch the fast food!! and exercise!!
I was put on paxil when my son was about 2 yrs old and found the same thing... unfortunately, weight gain is one of the side affects common to several of the anit-depressant drugs. I'm not on it any more, but I know I talked to my dr. about it because the last thing I needed on top of it all was getting fat. And obviously, I am just getting on track now with doing something about that extra weight that I put on back then. I am now on Atkins (just started one week ago tomorrow) and have lost 6 lbs. The funny thing is I am not a meat eater, but out of desperation I have become one!Hey, if it works....
"Beauty is in the eye of the beholder, though it may be necessary, from time to time, to give a stupid or misinformed beholder a black eye." Miss Piggy
Sugarbaby, I was put on Lexapro for anxiety and the same thing happened to me. I gained 15 lbs.
I have been on atkins for 2 months now and have lost the 15 but seem to be stuck at my present weight.
wishing you luck and it is the anxiety pills SSRI's that cause weight gain.